# SDR CA000320013

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 22,104 hours
- Engine: Pwa PT6A65B
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 1015700219
- Condition: Failed
- Location: Rt Engine
- Part time: 23,106 hours, 32,822 cycles
- Component: Extinguishing Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE TO RAYTHEON, UPON TESTING FOR POWER (AC VOLTAGE) ON RT SQUIB WIRES, IT WAS NOTED THAT THE RT ENGINE FIRE PUSH TO EXT SWITCH FELT INCORRECT AND NO AUDIBLE CLICK WAS HEARD.  FURTHER INVESTIGATION REVEALED THAT THE TRIGGER SWITCH WHICH IS MOUNTED VIA CLIPS TO THE AFT SIDE OF THE VISIBLE LAMP SWITCH HAD BECOME UNMOUNTED, THEREFORE NOT ENABLING THE PLUNGER ON THE BACKSIDE OF THE LIGHTED SWITCH TO DEPRESS THE TRIGGER SWITCH.  THE AFT SWITCH WAS THEN REALIGNED AND CLIPPED ONTO THE FWD SWITCH AND THE TEST FOR VOLTAGE WAS CARRIED OUT WITH SUCCESS.  THE SUBMITTER NOTED THAT THE CLIPS WHICH HOLD THESE SWITCHES FROM THE BACK ARE SUSCEPTIBLE TO BEING KNOCKED OFF.
